# SDR USAA2012032000013

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,800 hours, 3,524 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1909
- Condition: Defective
- Location: R3 Door
- Part time: 10,790 hours, 3,521 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR ASSIST ACTUATOR NEEDS TO BE REPLACED.  REMOVED AND REPLACED R-3 DOOR ASSIST ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
